You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1983/42/1
On sufficient conditions of optimality of second order
Download
PDF
- On sufficient conditions of optimality of second order
Article
Original scientific text
Title
On sufficient conditions of optimality of second order
Authors
S. Rolewicz
1
Affiliations
Warszawa
Annales Polonici Mathematici
1983/42/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
297-300
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics